# SDR USAA2009092892646

- Difficulty date: September 28, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 50,470 hours, 33,393 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK ON LEFT WING RIB LOWER CHORD AT AFT LOWER END, WBL 135.5.  REPAIRED LEFT WING RIB LOWER CHORD AT AFT LOWER END, WBL 135.5 IAW TYPICAL REPAIR 57-25-20.
